ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Hanin M. A. Нелинейная динамика системы гемостаза. Izvestiya VUZ. Applied Nonlinear Dynamics, 1994, vol. 2, iss. 3, pp. 65-76.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 63)
Language: 
Russian

Нелинейная динамика системы гемостаза

Autors: 
Hanin Mihail Aleksandrovich, Lomonosow Moskow State University
Abstract: 

  

Key words: 
Reference: 

  

Short text (in English):
(downloads: 30)